Thumbnail
Access Restriction
Subscribed

Author Chernitskii, Alexander A.
Source SpringerLink
Content type Text
Publisher Birkhäuser-Verlag
File Format PDF
Copyright Year ©2003
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Serial publications
Subject Keyword Analysis ♦ Applications of Mathematics ♦ Popular Science in Mathematics/Natural Science/Technology
Abstract Clifford number representation for linear electrodynamics with dyon sources is considered. Source function for the appropriate system of the first order equations for electromagnetic field is obtained. The field of an arbitrary moving point dyon is derived.
ISSN 01887009
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2003-01-01
Publisher Place Basel
e-ISSN 16614909
Journal Advances in Applied Clifford Algebras
Volume Number 13
Issue Number 2
Page Count 12
Starting Page 219
Ending Page 230


Open content in new tab

   Open content in new tab
Source: SpringerLink